# SDR FDEA202203080523

- Difficulty date: March 8, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,114 hours, 25,212 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL 350, AUTO PILOT #2, COST INDEX 200, SMOOTH AIR, IN CRUZ, IN PROFILE; TWO TIMES THE FO S SPEED  ROLLED BACK TO 35 KNOTS ON THE SPEED TAPE.  THE FIRST TIME FO SELECTED ALTITUDE HOLD.  THE SECOND  TIME THE SPEED RETURNED TO .80 MACH AFTER A FEW SECONDS.  THE AIRPLANE DID BEGIN TO SLOW DOWN.  COULD NOT REPLICATE IT A THIRD TIME. PERFORMED AFS/LAND TEST. REF: A300-600 AMM  22-40-00-05. NO DEFECTS NOTED AND NO HISTORY. OK TO  CONTINUE. LLM 30 DAY TIMER RESET.
